Functiones et Approximatio Commentarii Mathematici

Omega theorems for a class of $L$-functions (A note on the Ranking-Selberg zeta-function)

Ayyadurai Sankaranarayanan and Jyothi Sengupta

Full-text: Open access

Abstract

In this paper we study the Omega theorems for a class of general $L$-functions satisfying certain conditions and as an important application, we obtain the Omega theorems for the Rankin-Selberg zeta-functions $Z(s_0)$ attached to holomorphic cusp forms of fixed weight for the full modular group when $\frac {1}{2}\le \sigma_0<1$.

Article information

Source
Funct. Approx. Comment. Math., Volume 36 (2006), 119-131.

Dates
First available in Project Euclid: 18 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.facm/1229616445

Digital Object Identifier
doi:10.7169/facm/1229616445

Mathematical Reviews number (MathSciNet)
MR2296642

Zentralblatt MATH identifier
1163.11041

Subjects
Primary: 11 N
Secondary: 11 N66 11 N05

Keywords
Rankin-Selberg zeta-function Omega Theorems Zero-density estimates

Citation

Sankaranarayanan, Ayyadurai; Sengupta, Jyothi. Omega theorems for a class of $L$-functions (A note on the Ranking-Selberg zeta-function). Funct. Approx. Comment. Math. 36 (2006), 119--131. doi:10.7169/facm/1229616445. https://projecteuclid.org/euclid.facm/1229616445


Export citation